# SDR CALA2019040200520

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 81,374 hours, 31,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53480020437
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD WEB AT FRAME 68 +6" HAS CRACK JUST AFT OF R2 DOOR.   REMOVED AND REPLACED FABRICATED NEW WEB AND INSTALLED @ R/H FWD FR 68 +6" AFT OF R-2 DOOR PER A320 GMM/UAL 07-35-05 PG 5 & SRM 5 1-2-11-911-001.
